How do you know if the pills affecting your libido? Watch

sokissme18
Badges: 1
Rep:
?
#1
Report Thread starter 10 years ago
#1
Lately I never feel like sex, my sex drives never been that high but I've never really had regular sex before I was on the pill so I don't know if this is the cause, but it's really annoying. Don't know what I can do?
0
reply
psychocustard
Badges: 16
Rep:
?
#2
Report 10 years ago
#2
How long have you been feeling like this for?

You might have a loss of libido because of the pill, or you might not just be feeling like it anyway. I'd give it a few weeks and see
0
reply
sokissme18
Badges: 1
Rep:
?
#3
Report Thread starter 10 years ago
#3
(Original post by psychocustard)
How long have you been feeling like this for?

You might have a loss of libido because of the pill, or you might not just be feeling like it anyway. I'd give it a few weeks and see
maybe about 2 weeks?
i've been taking the pill for agees now. but a friend said that someone she knew was on it, then all of a sudden it affected her libido so she changed the one she was on so now i'm like hmm.
0
reply
psychocustard
Badges: 16
Rep:
?
#4
Report 10 years ago
#4
(Original post by sokissme18)
maybe about 2 weeks?
i've been taking the pill for agees now. but a friend said that someone she knew was on it, then all of a sudden it affected her libido so she changed the one she was on so now i'm like hmm.
Did she tell you this before or after you started feeling like it?
0
reply
sokissme18
Badges: 1
Rep:
?
#5
Report Thread starter 10 years ago
#5
(Original post by psychocustard)
Did she tell you this before or after you started feeling like it?
before
0
reply
psychocustard
Badges: 16
Rep:
?
#6
Report 10 years ago
#6
(Original post by sokissme18)
before
It might be that you've just heard it, and worried about it, so now you're feeling like it.
Seriously though, just relax for a fortnight or so, and then see how you feel
0
reply
DamnitJanet
Badges: 8
Rep:
?
#7
Report 10 years ago
#7
I lost my libido for a little while and thought it was cos of the pill, but it did come back without me changing pills or anything. Wait a while and see what happens, if it's still gone, maybe go ask your doctor about it and see if you can change to another type?
0
reply
***amy***
Badges: 6
Rep:
?
#8
Report 10 years ago
#8
(Original post by sokissme18)
maybe about 2 weeks?
i've been taking the pill for agees now. but a friend said that someone she knew was on it, then all of a sudden it affected her libido so she changed the one she was on so now i'm like hmm.
I'm in exactly the same position as you. I think the pill has affected my libido, I left it a while to see if it was just a phase/ stress but now I can't really remember what it was like before!

What I think I might do is go off it for a month and see if I notice a difference, why don't you try that too?
0
reply
Bexxxx
Badges: 2
Rep:
?
#9
Report 10 years ago
#9
I think the pill affected mine, I was on the same one for about a year and when I changed I felt a lot better. Who knows!
0
reply
dita_parlo
Badges: 11
Rep:
?
#10
Report 10 years ago
#10
I've just recently come off the pill after 7 years of problems with all different types... One of the main problems being a loss of libido. It definitely has affected mine. So now I'm just using condoms, and they're fine for us. If this is your first pill I would advise trying a different one to see if you can find one to suit you.
0
reply
LoveLetters
Badges: 0
Rep:
?
#11
Report 10 years ago
#11
The pill im on effected mine for the first four months, then suddenly it came back..

...But the new gorgeous boyfriend may have helped:p:
0
reply
Anonymous #1
#12
Report 10 years ago
#12
I was on it for a while but had to come off for lots of different reasons. One of which was loss of lobido. It was for a few months and my lobido came back after a few weeks of quitting the pill.
I found it hard to be turned on, was uninterested in sex noticably and didn't enjoy sex very much. Also you probably won't feel like masterbating, If you do, and my boy seemed to get frustrated by the fact that he was always horny and I never seemed to be even when he was tryign his hardest.

But I had other symptoms too, got a bit unhappy but also had rbeast tenderness and headaches.

Hope that helps!
reply
sokissme18
Badges: 1
Rep:
?
#13
Report Thread starter 10 years ago
#13
this is the second pill i've been on.. i changed it cos of migraines. i can't remember what i was like before this pill now though argh!
i just dont feel interested in sex at all lately, but i dont know if its just me or if it is the pill!
i could try coming off it, would a month be long enough to notice a difference do you think? also after that month if things are the same can i just start taking it again straight away? im in cerazette so i have a pill for every single day
0
reply
sokissme18
Badges: 1
Rep:
?
#14
Report Thread starter 10 years ago
#14
i have a question people.. i'm seriously thinking of coming off it to see if i notice a change, but i'm on cerazette and take one everyday. i dont get periods on cerazette so do u think i'll bleed if i come off it? also if i want to go back on it, what should i do?
0
reply
HaNzY
Badges: 2
Rep:
?
#15
Report 10 years ago
#15
im on cerazette, it hasn't affected me yet, i have been put on it because microgynon was affecting me in all sorts of ways! i think you can just stop cerazette whenever you want to
0
reply
sokissme18
Badges: 1
Rep:
?
#16
Report Thread starter 10 years ago
#16
(Original post by HaNzY)
im on cerazette, it hasn't affected me yet, i have been put on it because microgynon was affecting me in all sorts of ways! i think you can just stop cerazette whenever you want to

so if i have a week of my packet left i can just stop do you think?
also i'm worried that i'll want to go back on it after a bit and i won't be able to, cos the instructions say to start taking it the first day of your period.. but what if i dont get any? hmm!
0
reply
HaNzY
Badges: 2
Rep:
?
#17
Report 10 years ago
#17
(Original post by sokissme18)
so if i have a week of my packet left i can just stop do you think?
also i'm worried that i'll want to go back on it after a bit and i won't be able to, cos the instructions say to start taking it the first day of your period.. but what if i dont get any? hmm!
unless you are like anorexic then you will eventually get a period, it may take a while, when i stopped microgynon and was waiting for my period to start cerazette, it took like 2 or 3 months before i got it. that's normal apparently. but sometimes on cerazette stops periods for some reason (in the instructions somewhere) but thats only because of cerazette (unless you have a condition which doesn't let you have periods etc)

i think you should stop them and see, or go and speak to your doc who could maybe change them to a different type of pill, which may suit you better. but you can always stop them whenever you want and i think its only best to start them at the start of your period because it gives you immediate coverage, but from what i've read and heard from some people, i don't think it *really* matters when you start them in the month. don't quote that though because i'm not sure :p: hope that helps a bit
0
reply
***amy***
Badges: 6
Rep:
?
#18
Report 10 years ago
#18
(Original post by sokissme18)
so if i have a week of my packet left i can just stop do you think?
also i'm worried that i'll want to go back on it after a bit and i won't be able to, cos the instructions say to start taking it the first day of your period.. but what if i dont get any? hmm!
i'm on micronor which is like cerazette as it's a mini-pill. I don't get periods either, but my doctor said that unlike the combined pill you don't HAVE to start on the first day of your period, just whenever you like. I'm going to leave it a month to try and keep to a cycle but it doesn't actually matter.
0
reply
Fandellos
Badges: 13
Rep:
?
#19
Report 10 years ago
#19
My girlfriend is on the pill, and she is still very horny. She had a high libido beforehand anyway, but in my experience i cant say it affects it greatly/at all (i will get the name of the pill she is on for you).
That said, she may be just putting on the horniness to please me
0
reply
Camzi
Badges: 1
Rep:
?
#20
Report 2 weeks ago
#20
For over a month now, I don't feel like having sex with my spouse even when he tries, I feel low spirited and uninterested. We discussed about it, and we agreed on him trying harder to put me in the mood, the day he tried, I instead got irritated. As a matter of fact, I don't feel anything.. I have never been this way, and it is just depressing seeing him waiting for me to get in the mood for weeks and eventually I don't even when I consciously try to get in the mood.. I have been on the pills for 2 months and 2 weeks now.
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

How old were you when you first saw porn?

I've never seen it (122)
21.11%
Before I was 12 (199)
34.43%
13 (89)
15.4%
14 (70)
12.11%
15 (39)
6.75%
16 (17)
2.94%
17 (6)
1.04%
18 (5)
0.87%
Between the ages of 19 - 24 (7)
1.21%
Over 25 (1)
0.17%
12 (23)
3.98%

Watched Threads

View All